# SDR FDEA201202010419

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 70,735 hours, 23,609 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 251N279615
- Condition: Obstructed
- Location: Zone 100
- Part time: 70,735 hours, 23,609 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, C
- Precautionary procedure: K

## Discrepancy

DURING GVI OF STABILIZER CABLE SYS, FOUND CARDBOARD PROTECTION SLEEVE STILL INSTALLED ON STA 2 CABLE BETWEEN ST 1480 AND 1500 RT AFT CARGO CEILING, POTENTIAL   FOD HAZARD CARDBOARD ROLL APPROX 18" LONG CARDBOARD ROLL FOD REMOVED CABLES INSPECTED IAW AMM 20-20-02 NIL DAMAGE.
